Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 165, NWS North Platte, NE

June 26, 2011Brown County, Rock County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 26, 2011, 3:18 PM CDT for Brown County, Rock County, Nebraska. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2011, 3:18 PM CDT (20:18 UTC)
Expired
Jun 26, 2011, 4:00 PM CDT
In force
42 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Brown County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 97 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 1:03 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1761 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1761 J/kg
Mixed-layer CIN
-195 J/kg
Mixed-layer LCL
1468 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

106 
WUUS53 KLBF 262018
SVRLBF
NEC017-149-262100-
/O.NEW.KLBF.SV.W.0165.110626T2018Z-110626T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
318 PM CDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 400 PM CDT

* AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 8 MILES WEST OF ROSE...OR 19 MILES NORTHEAST OF
  BREWSTER...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROSE AROUND 335 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY
183 MILE MARKER 150.

THIS STORM HAS HAD A HISTORY OF PRODUCING LARGE HAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4242 9926 4211 9925 4210 9977 4230 9982
TIME...MOT...LOC 2018Z 267DEG 24KT 4217 9967
WIND...HAIL <50MPH 1.00IN

$$

HIRSCH
2 follow-up statements
160 
WWUS53 KLBF 262041
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
341 PM CDT SUN JUN 26 2011

NEC017-262049-
/O.CAN.KLBF.SV.W.0165.000000T0000Z-110626T2100Z/
BROWN NE-
341 PM CDT SUN JUN 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF SOUTHERN BROWN 
COUNTY AND INTO ROCK COUNTY.

LAT...LON 4211 9965 4233 9966 4242 9926 4211 9925
TIME...MOT...LOC 2039Z 267DEG 24KT 4218 9948

$$

NEC149-262100-
/O.CON.KLBF.SV.W.0165.000000T0000Z-110626T2100Z/
ROCK NE-
341 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ROCK
COUNTY UNTIL 400 PM CDT...

AT 334 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR ROSE...OR 24 MILES NORTHEAST OF
BREWSTER...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN
ROCK COUNTY.

THIS STORM HAS SHOWN SOME WEAK ROTATION IN THE ROSE AREA AND 
TORNADOES CAN DEVELOP QUICKLY.  STAY UNDER COVER UNTIL THIS STORM 
HAS PASSED.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING HIGH WINDS AND IS NOW SHOWING 
SIGNS OF ROTATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS.

&&

LAT...LON 4211 9965 4233 9966 4242 9926 4211 9925
TIME...MOT...LOC 2039Z 267DEG 24KT 4218 9948
WIND...HAIL 60MPH <.75IN

$$

HIRSCH
154 
WWUS53 KLBF 262058
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
358 PM CDT SUN JUN 26 2011

NEC149-262108-
/O.EXP.KLBF.SV.W.0165.000000T0000Z-110626T2100Z/
ROCK NE-
358 PM CDT SUN JUN 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ROCK COUNTY WILL
EXPIRE AT 400 PM CDT/300 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT...HOWEVER HEAVY 
RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4211 9965 4233 9966 4242 9926 4211 9925
TIME...MOT...LOC 2058Z 267DEG 24KT 4219 9931

$$

HIRSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:18 PM CDT, 0 minutes earlier.

Area forecast discussion, Jun 26, 3:18 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
318 PM CDT SUN JUN 26 2011

.SYNOPSIS...
AN MCS HAS RECENTLY DEVELOPED IN CHERRY COUNTY AND IS MOVING EAST
THROUGH BROWN COUNTY. VERY EFFICIENT INFLOW CONTINUES WITH SURFACE
DEWPOINTS IN THE UPPER 60S. SOUTHWEST NEBRASKA REMAINS CAPPED FOR
STORM DEVELOPMENT AS OF 20Z WITH A VERY WEAK CAP IN THE EASTERN
PANHANDLE...WHERE INITIATION REMAINS POSSIBLE.

&&

.SHORT TERM DISCUSSION (TONIGHT THROUGH WEDNESDAY)...

TONIGHT...THE UPPER LOW CURRENTLY LOCATED ACROSS CENTRAL
SASKATCHEWAN WILL DRAG A TROUGH ACROSS THE DAKOTAS/NEBRASKA THIS
EVENING/OVERNIGHT. A COLD FRONT WILL SWEEP SOUTHEAST THROUGH CENTRAL
NEBRASKA AFTER MIDNIGHT. ONGOING CLUSTER OF STRONG TO SEVERE STORMS
IN CHERRY COUNTY HAS RECENTLY BECOME OUTFLOW DOMINANT. THIS FORECAST
TO EVOLVE INTO AN MCS AND TRACK EAST SOUTHEAST NEAR 20 MPH. THE MOST
WIDESPREAD THREAT WILL BE VERY HEAVY RAINFALL WITH EVENING CONCERNS
FOR FLASH FLOODING AND LONGER TERM CONCERN FOR INCREASED FLOODING
ALONG THE ELKHORN RIVER BASIN. EXACT TRACK OF HEAVY RAINFALL MAY GO
JUST SOUTH OF THE BASIN. HOWEVER...IF AVERAGE RAINFALL EXCEEDS 1
INCH...THE RIVER WILL LIKELY RISES ABOVE FLOOD STAGE AT ATKINSON AND
MAY REMAIN SO THE NEXT 3-4 DAYS. FOR THIS EVENING STORMS ARE LIKELY
NEAR AND NORTH OF HWY 2. THE SOUTH AND SOUTHWEST WILL BE HINDERED
SOMEWHAT BY PESKY STRATUS STILL PERSISTING INTO THIS AFTERNOON.
THEREFORE...DEVELOPMENT/COVERAGE LOOKS TO BE SCATTERED AT BEST. MOST
OF THE ACTIVITY SHOULD DIMINISH OR END SOON AFTER MIDNIGHT WITH COLD
FRONT AND UPPER TROUGH ADVANCEMENT EASTWARD.

MONDAY/MONDAY NIGHT...MONDAY TO BE DRY AND COOLER WITH HIGHS 76 TO
81. WILL BE NORTHERLY AND BREEZY THROUGH EARLY AFTERNOON THEN WINDS
TO DIMINISH. A LOW LEVEL JET AND MODEST MOISTURE RETURN WILL BRING A
SLIGHT CHANCE FOR THUNDERSTORMS TO WEST CENTRAL AND SOUTHWEST
NEBRASKA MONDAY NIGHT AFTER MIDNIGHT.

TUESDAY/TUESDAY NIGHT... A RETURN SOUTHERLY FLOW WITH AN UPPER RIDGE
BUILDING ACROSS THE CENTRAL CONUS. A BREEZY SOUTH/SOUTHEAST WIND
WITH HIGHS NEAR 90 FAR SOUTHWEST TO THE LOWER 80S NORTHEAST. THEN
TUESDAY NIGHT...ELEVATED STORMS BE DEVELOP DUE TO INSTABILITY WITH
MUCAPES OF 1000-1500 J/KG AND A 45KT SOUTHERLY LOW LEVEL JET.

WEDNESDAY...A HOT DAY FORECAST WITH THERMAL RIDGE ESTABLISHED ACROSS
THE WESTERN HIGH PLAINS. AREAS IN THE WEST SHOULD TOP OUT IN THE
UPPER 90S...POSSIBLY 100. THE EAST WILL RANGE FROM 90 TO 95. UPPER
RIDGE WEDNESDAY WILL REACH ITS PEAK ACROSS CENTRAL CONUS AS UPPER
TROUGH ADVANCES INTO THE WESTERN GREAT BASIN.

EXTENDED DISCUSSION (THURSDAY THROUGH SUNDAY)

UPPER RIDGE BREAKDOWN WITH WARM AIR ADVECTION AND SOUTHWEST FLOW
ALOFT TO BRING A HOT DAY TO ALL OF WESTERN AND NORTH CENTRAL
NEBRASKA. HIGHS FROM 95 TO 101 FORECAST. GFS AND ECMWF INDICATING A
COLD FRONT TO PASS THURSDAY NIGHT. WILL MAINTAIN A SLIGHT CHANCE FOR
STORMS WITH DRY AND COOLER FRIDAY WITH HIGHS 85 TO 90.

WARMER SATURDAY AND SUNDAY WITH UPPER BUILD TO BUILD BACK IN.
FORECAST TO BE DRY..ALTHOUGH A FEW STORMS POSSIBLE WITH WEAK
BOUNDARY AND RIDGE RUNNER TYPE STORM DEVELOPMENT POSSIBLE. HIGHS
UPPER 80S TO MID 90S.

&&

.AVIATION...
UNSTABLE AIRMASS WILL LEAD TO WIDESPREAD THUNDERSTORMS...SOME
SEVERE...THIS EVENING OVER MUCH OF THE AREA...ESPECIALLY ACROSS
NORTHERN NEBRASKA. HAVE INCLUDED THUNDERSTORMS AT BOTH KVTN AND KLBF
TERMINAL FORECASTS...HOWEVER EXPECT AMENDMENTS TO ACCOUNT FOR TIMING
ADJUSTMENTS AS THUNDERSTORMS DEVELOP AND TIMING BECOMES MORE CLEAR.
OVERNIGHT THE CONVECTION WILL PUSH EAST...WITH A POSSIBLE BRIEF
PERIOD OF MVFR STRATUS. BY MID MORNING ANY STRATUS THAT DOES DEVELOP
ACROSS THE AREA WILL LIFT WITH VFR CONDITIONS THROUGH THE DAY ON
MONDAY.

&&

.HYDROLOGY...
FLOODING CONTINUES ALONG THE ELKHORN RIVER IN CENTRAL HOLT
COUNTY...WITH THE GAGE AT ATKINSON READING JUST ABOVE THE FLOOD
STAGE OF 7.5 FEET. REPORTS FROM ONEILL STILL REPORT WATER IN CARNEY
PARK...THUS HAVE EXTENDED THE WARNING TILL MONDAY MORNING. HEAVY
RAINFALL IS POSSIBLE THIS EVENING AND MAY CAUSE THE RIVER TO RISE
AND REMAIN ABOVE FLOOD STAGE BEYOND MONDAY MORNING. MEANWHILE
LITTLE CHANGE TO THE THE NORTH PLATTE AND PLATTE RIVER
FLOODING...HOWEVER CHANCE FOR HEAVY RAINFALL THIS EVENING/OVERNIGHT
AS A FRONT PUSHES ACROSS THE AREA. THIS MAY CAUSE A SLIGHT RISE
EARLY IN THE WEEK.

HEAVY RAINFALL IS POSSIBLE WITH STRONG TO SEVERE THUNDERSTORMS THIS
EVENING. MOVEMENT SHOULD BE FAST ENOUGH TO PREVENT WIDESPREAD FLASH
FLOODING...HOWEVER SOME THUNDERSTORMS MAY TRACK OVER THE SAME
LOCATION. THUS WILL NEED TO MONITOR 3 AND 6 HOUR RAINFALL TOTALS.
LOWEST FF GUIDANCE NUMBERS ARE OVER SOUTHWEST NEB AND NORTH CENTRAL
NEB WITH 1.5 TO 2 INCHES.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS/SHORT/LONG DISCUSSION...ROBERG
AVIATION/HYDROLOGY...MASEK
Hazardous weather outlook, Jun 26, 5:14 AM CDT, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
514 AM CDT SUN JUN 26 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-271015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
514 AM CDT SUN JUN 26 2011 /414 AM MDT SUN JUN 26 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT
IN MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. A WARM FRONT WILL
LIFT TO NEAR THE NEBRASKA-KANSAS BOUNDARY TODAY...THUS BRINGING
VERY UNSTABLE AIR INTO CENTRAL AND WESTERN NEBRASKA. IN
ADDITION...LOW LEVEL WIND PROFILES WILL FAVOR THE DEVELOPMENT OF
SUPER CELLS WITH LARGE HAIL...DAMAGING WIND AND EVEN ISOLATED
TORNADOES. THE GREATEST RISK OF SEVERE WEATHER WILL BE ALONG AND
NORTH OF INTERSTATE HIGHWAY 80.

THERE IS ALSO A RISK OF LOCALIZED VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY BE NEEDED THIS AFTERNOON AND
EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JRS

In the hours before

Local storm report, Jun 26, 2:31 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
231 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND GST     20 S VALENTINE          42.58N 100.55W
06/26/2011  M60 MPH          CHERRY             NE   PUBLIC

            PUBLIC REPORTED WIND GUST TO 60 MPH. MEASURED WITH HOME
            WEATHER STATION.

&&

VAN PELT
Local storm report, Jun 26, 2:35 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
235 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     HAIL             21 SSE KILGORE          42.66N 100.80W
06/26/2011  E2.00 INCH       CHERRY             NE   PUBLIC

            PUBLIC REPORTED CRACK WINDSHIELDS AND PLASTIC PARTS
            DAMAGE.

&&

JSWEET
Local storm report, Jun 26, 2:57 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
257 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             12 S WOOD LAKE          42.47N 100.24W
06/26/2011  E1.00 INCH       CHERRY             NE   PUBLIC

&&

CARMEL
Local storm report, Jun 26, 2:58 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
258 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     TSTM WND GST     12 S WOOD LAKE          42.47N 100.24W
06/26/2011  E60 MPH          CHERRY             NE   PUBLIC

            WIND SPEEDS OF 60 MPH OCCURRING ALONG WITH NICKEL TO
            QUARTER SIZED HAIL AT TIME OF THIS REPORT.

&&

CARMEL
Local storm report, Jun 26, 3:05 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
305 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             9 ENE ELSMERE           42.21N 100.02W
06/26/2011  M1.75 INCH       BROWN              NE   CO-OP OBSERVER

&&

JSWEET
Special weather statement, Jun 26, 3:08 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
308 PM CDT SUN JUN 26 2011

NEZ005-094-262100-
EASTERN CHERRY NE-WESTERN CHERRY NE-
208 PM MDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHERRY COUNTY UNTIL 300
PM MDT/400 PM CDT/...

AT 302 PM CDT/202 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
WEST OF VALENTINE NATIONAL WILDLIFE REFUGE TO 8 MILES SOUTHEAST OF
SPECKEL MEIR LAKE...AND MOVING EAST AT 35 MPH.

THESE STORMS WILL BE TRACKING OVER AREAS WHICH PREVIOUSLY SAW RAIN
AND HAIL EARLIER TODAY. HEAVY RAIN...HAIL UP TO THE SIZE OF NICKELS
AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE AWARE
OF RISING WATER AND THE POTENTIAL FOR FLOODING WITH THESE ADDITIONAL
RAINS.

THESE STORMS WILL BE NEAR...
VALENTINE NATIONAL WILDLIFE REFUGE AND HIGHWAY 97 CROSSING BIG CREEK
AROUND 210 PM MDT.
HIGHWAY 83 CROSSING GOOSE CREEK AROUND 335 PM CDT.
BROWNLEE AROUND 340 PM CDT.
HIGHWAY 83 CROSSING THE NORTH LOUP RIVER AROUND 350 PM CDT.
HIGHWAY 83 MILE MARKER 160 AROUND 400 PM CDT.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS AND DITCHES. DO
NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

HIRSCH

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:32 PM CDTSevere Thunderstorm WarningLBFCherry43 min
Jun 25, 9:40 PM CDTAreal Flood AdvisoryLBFCherry3 hr
Jun 25, 10:08 PM CDTSevere Thunderstorm WarningLBFDeuel52 min
Jun 26, 12:20 AM CDTSevere Thunderstorm WarningLBFGarden25 min
Jun 26, 12:44 AM CDTSevere Thunderstorm WarningLBFArthur, Garden, Grant31 min
Jun 26, 1:15 AM CDTSevere Thunderstorm WarningLBFArthur, Grant30 min
Jun 26, 1:25 AM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup, Rock65 min
Jun 26, 1:44 AM CDTSevere Thunderstorm WarningLBFGrant29 min
Jun 26, 2:42 AM CDTSevere Thunderstorm WarningLBFCherry, Sheridan63 min
Jun 26, 7:17 AM CDTSevere Thunderstorm WarningLBFCherry58 min
Jun 26, 12:07 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan38 min
Jun 26, 12:42 PM CDTSevere Thunderstorm WarningLBFCherry48 min
Jun 26, 1:29 PM CDTSevere Thunderstorm WarningLBFCherry46 min
Jun 26, 1:37 PM CDTTornado WarningLBFCherry38 min
Jun 26, 2:02 PM CDTTornado WarningLBFCherry43 min
Jun 26, 2:14 PM CDTSevere Thunderstorm WarningLBFCherry46 min
Jun 26, 2:58 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry47 min
Jun 26, 4:25 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler50 min
Jun 26, 4:32 PM CDTTornado WarningLBFGarfield, Wheeler28 min
Jun 26, 4:36 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt39 min
Jun 26, 4:52 PM CDTAreal Flood AdvisoryLBFGarfield, Holt, Wheeler6 hr
Jun 26, 4:58 PM CDTTornado WarningLBFGarfield, Wheeler32 min
Jun 26, 5:07 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt38 min
Jun 26, 5:13 PM CDTTornado WarningLBFGarfield, Holt, Wheeler32 min
Jun 26, 5:45 PM CDTSevere Thunderstorm WarningLBFWheeler15 min
Jun 26, 5:59 PM CDTSevere Thunderstorm WarningLBFSheridan61 min
Jun 26, 6:38 PM CDTSevere Thunderstorm WarningLBFSheridan52 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.